syntheticklust (syntheticklust) wrote in vaginapagina,
syntheticklust
syntheticklust
vaginapagina

Side effects of HBC

 My doctor put me on Sprintec about a month ago to help regulate my periods ( cycles are about 14-60 days. The last two periods were 2 weeks and then almost 3 weeks long ). I have been having these problems since I had my son 21 months ago. My question is how long does it take your body to get adjusted to the birth control? One of the major side effects that I am having is stomach aches and nauseousness ( It feels like morning sickness all over again ). How long will it take my body to adjust to the hormones? Is it something I should bring up to my doctor?

Also I have been taking my HBC like clockwork this month ( first month ) My period started before I started the "white pills" ( last week of bills ). Is that something that should be brought up with my doctor? 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments